# SDR CA970530001

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Ge CF7002D2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: R1309P140
- Condition: Damaged
- Location: Start/Gen Drive
- Part time: 1 hours
- Component: Ge, CF7002D2
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: A, B, E

## Discrepancy

(CAN) ON PRIOR INCIDENT, THE AXIS C REAR SEAL ASSY WAS REPLACED.  ON SECOND LEG OF NEXT FLIGHT, NR 2 ENG HAD TO BE SHUT DOWN, PREVIOUS SEAL HAD BEEN DAMAGED.  NEW SEALS INSTALLED.  PART TC:  2.
